Kodai Mathematical Journal

Second-order linear ordinary differential equations with turning points and singularities. II.

Minoru Nakano

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 304-312.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035549

Digital Object Identifier
doi:10.2996/kmj/1138035549

Mathematical Reviews number (MathSciNet)
MR0508747

Zentralblatt MATH identifier
0423.34079

Subjects
Primary: 34E20: Singular perturbations, turning point theory, WKB methods

Citation

Nakano, Minoru. Second-order linear ordinary differential equations with turning points and singularities. II. Kodai Math. J. 1 (1978), no. 2, 304--312. doi:10.2996/kmj/1138035549. https://projecteuclid.org/euclid.kmj/1138035549


Export citation

References

  • [1] JENKINS, J. A., AND D. C. SPENCER, Hyperelliptic trajectories. Ann. Math. 53 (1951), 4-35.
  • [2] KAZARINOFF, N. D., AND R. MCKELVEY, Asymptotic solutions of differential equations in a domain containing a regular singular point. Can. J. Math. 8 (1956), 97-104.
  • [3] NAKANO, M., second order linear ordinary differential equations with turning points and singularities I. Kdai Math. Sem. Rep.
  • [4] NAKANO, M., On a matching method for a turning point problem. Keio Math. Sem. Rep. 2 (1977), 55-60.
  • [5] RUSSEL, D. L., AND Y. SIBUYA, The problem of singular perturbations of linear ordinary differential equations and regular singular points, I. Functialaj Ekvaoj, 9 (1966), 207-218.
  • [6] SCHAEFFER, A. C, AND D. C. SPENCER, Coefficient regions for schlicht functions.

See also

  • Part I: Minoru Nakano. Second order linear ordinary differential equations with turning points and singularities. I. Kodai Math. Sem. Rep., Volume 29, Number 1-2 (1977).